DocumentCode
342693
Title
Universal formulas for CLFs with respect to Minkowski balls
Author
Malisoff, Michael ; Sontag, Eduardo D.
Author_Institution
Dept. of Math., Rutgers Univ., Piscataway, NJ, USA
Volume
5
fYear
1999
fDate
1999
Firstpage
3033
Abstract
This note provides explicit, algebraic stabilizing formulas for control Lyapunov functions when controls are restricted to certain Minkowski balls in Euclidean space. Feedbacks of this kind are known to exist by a theorem of Artstein (1995), but the proof of Artstein´s theorem is nonconstructive. The formulas are used to construct approximation solutions to some stabilization problems
Keywords
Lyapunov methods; algebra; feedback; stability; CLF; Euclidean space; Minkowski balls; approximation solutions; control Lyapunov functions; feedbacks; stabilization problems; Books; Control systems; Feedback control; Force control; Lyapunov method; Mathematics;
fLanguage
English
Publisher
ieee
Conference_Titel
American Control Conference, 1999. Proceedings of the 1999
Conference_Location
San Diego, CA
ISSN
0743-1619
Print_ISBN
0-7803-4990-3
Type
conf
DOI
10.1109/ACC.1999.782318
Filename
782318
Link To Document